# SDR IXXA060140S

- Difficulty date: June 9, 2004
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Zone 100
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND A CRACKED CUSP BETWEEN STATION 980 AND 1000 AT LONGERON 21 RIGHT.  REMOVED DAMAGE, FABRICATED REPAIR DOUBLER, LOCATED, DRILLED, TRIMMED, DEBURRED, TREATED, PRIMED, INSTALLED REPAIR DOUBLER AT STATION 980 AND 1000 AT LONGERON 21 RIGHT IAW DC8 SRM 53-2-0, AND 51-1-8.
